# SDR AENA131C

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1271L
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket Assy
- Part number: 5912149508
- Condition: Cracked
- Location: Ws 251.683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRACKET ASSY CRACKED AT THE RT CENTER FLAP HINGE, WS 251.683.  (X)
